# SDR SWAA000651

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 47,795 hours, 48,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Part number: SC308
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK,  FOUND FWD LT EXTERIOR EMERGENCY EXIT LIGHT LENS SCREW MISSING.   INSTALLED SCREW PER MM.
